Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Side effects of i pill

what are the side effects of taking i pill?
Asked On : Sun, 29 Aug 2010
Answers:  1 Views:  1734
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
There are no major side effects associated with i-Pill use. The most common side effects are nausea, vomiting, breast tenderness, fatigue, headache, abdominal pain, and menstrual changes. One way to avoid nausea and vomiting is to take an anti-nausea medication about 1 hour before taking the i-Pill.

Most women can expect a normal period within one month after taking the pill, but it's possible for the next period to come one week earlier or later than expected. Intermenstrual bleeding is rare.


Answered: Wed, 16 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor